| Catalog Number |
342-12-706 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
01/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery - due to poly became worn down, loose in extension and flexion.
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2024-01342; 385-09-510, s805 - wear/excessive wear, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
Additional Manufacturer Narrative
This supplemental hass been created to update h10 and h11 complaint has been evaluated and is similar to report number 1644408-2023-00555; 342-10-710, s805 - wear/excessive wear, revision surgery if additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.